RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 12, Pages 105–118 (Mi msb8254)  

Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification

D. V. Osipov

Steklov Mathematical Institute of the Russian Academy of Sciences

Abstract: We prove noncommutative reciprocity laws on an algebraic surface defined over a perfect field. These reciprocity laws establish that some central extensions of globally constructed groups split over certain subgroups constructed by points or projective curves on a surface. For a two-dimensional local field with a last finite residue field, the local central extension which is constructed is isomorphic to the central extension which comes from the case of tame ramification of the Abelian two-dimensional local Langlands correspondence suggested by Kapranov.
Bibliography: 9 titles.

Keywords: two-dimensional adèles, Picard groupoids, central extensions, reciprocity laws.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00145-а
12-01-33024 mol_a_ved
13-01-12420 офи_м2
Ministry of Education and Science of the Russian Federation НШ-5139.2012.1


DOI: https://doi.org/10.4213/sm8254

Full text: PDF file (543 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:12, 1797–1810

Bibliographic databases:

UDC: 512.75+512.58
MSC: 18D05, 19F15
Received: 10.06.2013 and 27.09.2013

Citation: D. V. Osipov, “Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification”, Mat. Sb., 204:12 (2013), 105–118; Sb. Math., 204:12 (2013), 1797–1810

Citation in format AMSBIB
\Bibitem{Osi13}
\by D.~V.~Osipov
\paper Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 12
\pages 105--118
\mathnet{http://mi.mathnet.ru/msb8254}
\crossref{https://doi.org/10.4213/sm8254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3185086}
\zmath{https://zbmath.org/?q=an:06289491}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204.1797O}
\elib{http://elibrary.ru/item.asp?id=21277052}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 12
\pages 1797--1810
\crossref{https://doi.org/10.1070/SM2013v204n12ABEH004360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331826700005}
\elib{http://elibrary.ru/item.asp?id=21912546}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894229805}


Linking options:
  • http://mi.mathnet.ru/eng/msb8254
  • https://doi.org/10.4213/sm8254
  • http://mi.mathnet.ru/eng/msb/v204/i12/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:272
    Full text:36
    References:25
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019